# SDR RAIA980104

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 3452 · ATC Transponder System
- Part: Control Adapter
- Part number: 6226590001
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7025 - STL - SMOKE ODOR N COCKPIT, BOTH TRANSPONDERS INOPERATIVE.  MAINTENANCE REPLACED ATC CONTROL ADAPTER.  (M)
